# SDR DALA2023080806439

- Difficulty date: August 7, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 53,296 hours, 36,926 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL (2 EA) BTW LONGERON 22 AND 21 LH FROM FRAME 1037 TO 1058 AT AFT CARGO COMPARTMENT. SUMMARY OF NRC 00201: CORROSION LEVEL 2. INTERCOSTALS (2 EA) BTW LONGERON 22 AND 21 LH FROM FRAME 1037 TO 1058 AT AFT CARGO COMPARTMENT WERE REPLACED PER B717-200 SRM 51-41-05-0G AND 51-41-02-0G. (LP #2906420)
